Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 237430, 13 pages
http://dx.doi.org/10.1155/2012/237430
Research Article

Robust Exponential Stability for LPD Discrete-Time System with Interval Time-Varying Delay

1Department of Mathematics, Faculty of Science, Khon Kaen University, Khon Kaen 40002, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayuthaya Road, Bangkok 10400, Thailand

Received 5 April 2012; Accepted 11 July 2012

Academic Editor: B. V. Rathish Kumar

Copyright © 2012 Kanit Mukdasai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Botmart and P. Niamsup, “Robust exponential stability and stabilizability of linear parameter dependent systems with delays,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2551–2566, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. B. T. Cui and M. G. Hua, “Robust passive control for uncertain discrete-time systems with time-varying delays,” Chaos, Solitons and Fractals, vol. 29, no. 2, pp. 331–341, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Fang, “Delay-dependent stability analysis for discrete singular systems with time-varying delays,” Acta Automatica Sinica, vol. 36, no. 5, pp. 751–755, 2010. View at Publisher · View at Google Scholar
  4. E. Fridman and U. Shaked, “Parameter dependent stability and stabilization of uncertain time-delay systems,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 861–866, 2003. View at Publisher · View at Google Scholar
  5. K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Birkhäuser, Berlin, Germany, 2003.
  6. Y. He, M. Wu, J. H. She, and G. P. Liu, “Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties,” IEEE Transactions on Automatic Control, vol. 49, no. 5, pp. 828–832, 2004. View at Publisher · View at Google Scholar
  7. X. Liu, R. Martin, M. Wu, and M. Tang, “Delay-dependent robust stabilisation of discrete-time systems with time-varying delay,” IEE Proceedings—Control Theory and Applications, vol. 153, no. 6, pp. 689–702, 2006. View at Publisher · View at Google Scholar
  8. W. J. Mao, “An LMI approach to D-stability and D-stabilization of linear discrete singular system with state delay,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1694–1704, 2011. View at Publisher · View at Google Scholar
  9. W. J. Mao and J. Chu, “D-stability and D-stabilization of linear discrete time-delay systems with polytopic uncertainties,” Automatica, vol. 45, no. 3, pp. 842–846, 2009. View at Publisher · View at Google Scholar
  10. K. Mukdasai and P. Niamsup, “Robust stability of discrete-time linear parameter dependent system with delay,” Thai Journal of Mathematics, vol. 8, no. 4, pp. 11–20, 2010. View at Google Scholar · View at Zentralblatt MATH
  11. P. Niamsup and V. N. Phat, “H control for nonlinear time-varying delay systems with convex polytopic uncertainties,” Nonlinear Analysis, vol. 72, no. 11, pp. 4254–4263, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. De la Sen, “Robust stabilization of a class of polytopic linear time-varying continuous systems under point delays and saturating controls,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 73–83, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z. G. Wu, P. Shi, H. Su, and J. Chu, “Delay-dependent exponential stability analysis for discretetime switched neural networks with time-varying delay,” Neurocomputing, vol. 74, no. 10, pp. 1626–1631, 2011. View at Google Scholar
  14. Y. Xia and Y. Jia, “Robust stability functionals of state delayed systems with polytopic type uncertainties via parameter-dependent Lyapunov functions,” International Journal of Control, vol. 75, no. 16-17, pp. 1427–1434, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. W. A. Zhang and L. Yu, “Stability analysis for discrete-time switched time-delay systems,” Automatica, vol. 45, no. 10, pp. 2265–2271, 2009. View at Google Scholar